# SDR USAA2011051291842

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,854 hours, 45,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD PRESSURE BULKHEAD - NR 03-0553-8-0614-3 - CRACK ON CLIP AT BS639, LBL45.5. REPLACED CLIP AT BS639, LBL45.5 IAW BOEING DRAWING J65-46540.
